MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XXL 360 14MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XXL 360 14MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036181450
Medical Device Problem Codes Expulsion (2933); Migration (4003); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported during an intrinsic hepatic artery aneurysm case, resistance was encountered while advancing subject coil in the shaft of microcatheter.The subject coil encountered difficulty in engaging with the stent and vessel wall during repositioning, leading to the premature detachment from the coil junction within the vessel.A gooseneck snare was used to retrieve the fractured coil, but retrieval was unsuccessful, so the fractured coil was left in the patient.Surgical delay of 300 minutes was observed, and patient is under observation.Additional embolization of the aneurysm is expected to be performed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
F10 / h6 device code grid - corrected.Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.The subject coil was not returned for analysis; therefore, physical as well as a functional testing could not be performed.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Additional information provided by the customer indicated that the device was confirmed to be in good condition prior to use.Continuous flush was not maintained which may have contributed to the reported friction.The anatomy was also noted to be severely tortuous.An assignable cause of undeterminable will be assigned to this complaint as the product was not returned and review and analysis of all available information fails to indicate an assignable cause or probable assignable cause.

Brand Name
TARGET XXL 360 14MM X 50CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key20901876
Report Number3008881809-2024-00591
Device Sequence Number9053361
Product Code HCG
UDI-Device Identifier07613327128383
UDI-Public(01)07613327128383(17)251023(10)23978324
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161429
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/23/2025
Device Catalogue NumberM0036181450
Device Lot Number23978324
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2024
Supplement Date Received by Manufacturer01/06/2025
Initial Report FDA Received Date12/11/2024
Supplement Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR 1018 MICROCATHETER (STRYKER).; SNARE (UNKNOWN).; TARGET 360 XXL COIL (STRYKER).
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown